Computing several eigenpairs of Hermitian problems by conjugate gradient iterations

Ovtchinnikov, Evgueni (2008) Computing several eigenpairs of Hermitian problems by conjugate gradient iterations. Journal of Computational Physics, 227 (22). pp. 9477-9497. ISSN 0021-9991

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jcp.2008.06.038

Abstract

The paper is concerned with algorithms for computing several extreme eigenpairs of Hermitian problems based on the conjugate gradient method. We analyse computational strategies employed by various algorithms of this kind reported in the literature and identify their limitations. Our criticism is illustrated by numerical tests on a set of problems from electronic structure calculations and acoustics.

Item Type: Article
Uncontrolled Keywords: Conjugate gradient method, Eigenvalue computation
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 23 Jan 2009 09:54
Last Modified: 15 Oct 2009 14:00
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5682

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)